# SDR DL72E953854

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2824W
- Make and model: Boeing 727247
- Aircraft serial: 21329
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Part number: RPS1
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY EXIT LIGHTS INOP AFT OF ROW 26.  FOUND PWR SUPPLY BAD FOR AFT EMERGENCY TRACK LIGHTING.  REPLACED SAME EMERGENCY LIGHTS, NOW TEST NORMAL.
